CSN Login
Members Online: 16

Backslide

txbarton's picture
txbarton
Posts: 80
Joined: Aug 2009

I was planning on losing the 1/day pad in the next few days then got a glorious Texas cold. Texas colds are difficult to shake since this time of year it can be 75 one day and 25 the next.

Anyway, with the coughing, sneezing, antihistamines and cough suppressants I am back to 3-4 pads a day.

Does anyone know if antihistamines have an adverse effect on continence? I am not just squirting when I cough and sneeze, I tend to kind of dribble most of the time.

My surgeon had to do some extra bladder work and took extra "material" on one side and said my goal should be to be at 1-2 pads at 2 months which I was. I amjust now 5 months post-op. (DaVinci).

VB

steckley
Posts: 100
Joined: Aug 2009

I asked the wife (she is a NP). She suggested you google the specific antihistamine and see if it could impact continence. She did not think that the antihistamine or cough suppresent would be a diuretic ..... felt it likely that when your sneezing went away so would a couple of your pads.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network